1. AMENABILITY OF VECTOR VALUED GROUP ALGEBRAS

Ali Ghaffari; Seyedeh Samaneh Javadi Syahkale

Volume 3, Issue 2 , Winter and Spring 2016, Pages 97-107

Abstract
  The purpose of this article is to develop the notions of amenabilityfor vector valued group algebras. We prove that L1(G, A) is approximatelyweakly amenable where A is a unital separable Banach algebra. We givenecessary and sufficient conditions for the existence of a left invariant meanon L∞(G, ...  Read More

2. IDEALS IN EL-SEMIHYPERGROUPS ASSOCIATED TO ORDERED SEMIGROUPS

S. H. Ghazavi; S. M. Anvariyeh; S. Mirvakili

Volume 3, Issue 2 , Winter and Spring 2016, Pages 109-125

Abstract
  In this paper, we attempt to investigate the connection between various types of ideals (for examples $(m, n)$-ideal, bi-ideal, interior ideal, quasi ideal, prime ideal and maximal ideal) of an ordered semigroup $(S,cdot ,leq)$ and the correspond hyperideals of its EL-hyperstructure $(S,*)$ (if exists). ...  Read More

3. ON ABSOLUTE CENTRAL AUTOMORPHISMS FIXING THE CENTER ELEMENTWISE

Z. Kaboutari Farimani; M. M. Nasrabadi

Volume 3, Issue 2 , Winter and Spring 2016, Pages 127-131

Abstract
  Let G be a finite p-group and let Aut_l(G) be the group of absolute central automorphisms of G. In this paper we give necessary and sufficient condition on G such that each absolute central automorphism of G fixes the centre element-wise. Also we classify all groups of orders p^3 and p^4 whose absolute ...  Read More

4. ON GRADED LOCAL COHOMOLOGY MODULES DEFINED BY A PAIR OF IDEALS

M. Jahangiri; Z. Habibi

Volume 3, Issue 2 , Winter and Spring 2016, Pages 133-146

Abstract
  Let $R = bigoplus_{n in mathbb{N}_{0}} R_{n}$ be a standardgraded ring, $M$ be a finitely generated graded $R$-module and $J$be a homogenous ideal of $R$. In this paper we study the gradedstructure of the $i$-th local cohomology module of $M$ defined by apair of ideals $(R_{+},J)$, i.e. $H^{i}_{R_{+},J}(M)$. ...  Read More

5. RESULTS ON ALMOST COHEN-MACAULAY MODULES

A. Mafi; S. Tabejamaat

Volume 3, Issue 2 , Winter and Spring 2016, Pages 147-150

Abstract
  Let $(R,\underline{m})$ be a commutative Noetherian local ring and $M$ be a non-zero finitely generated $R$-module. We show that if $R$ is almost Cohen-Macaulay and $M$ is perfect with finite projective dimension, then $M$ is an almost Cohen-Macaulay module. Also, we give some necessary and sufficient ...  Read More

6. RATIONAL CHARACTER TABLE OF SOME FINITE GROUPS

H. Shabani; A. R. Ashrafi; M. Ghorbani

Volume 3, Issue 2 , Winter and Spring 2016, Pages 151-169

Abstract
  The aim of this paper is to compute the rational character tables of the dicyclic group $T_{4n}$, the groups of order $pq$ and $pqr$. Some general properties of rational character tables are also considered into account.The aim of this paper is to compute the rational character tables of the dicyclic ...  Read More

7. MAGMA-JOINED-MAGMAS: A CLASS OF NEW ALGEBRAIC STRUCTURES

M. H. Hooshmand

Volume 3, Issue 2 , Winter and Spring 2016, Pages 171-199

Abstract
  By left magma-$e$-magma, I mean a set containingthe fixed element $e$, and equipped by two binary operations "$cdot$", $odot$ with the property $eodot (xcdot y)=eodot(xodot y)$, namelyleft $e$-join law. So, $(X,cdot,e,odot)$ is a left magma-$e$-magmaif and only if $(X,cdot)$, $(X,odot)$ are magmas (groupoids), ...  Read More

8. NONNIL-NOETHERIAN MODULES OVER COMMUTATIVE RINGS

A. Yousefian Darani

Volume 3, Issue 2 , Winter and Spring 2016, Pages 201-210

Abstract
  In this paper we introduce a new class of modules which is closely related to the class of Noetherian modules. Let $R$ be a commutative ring with identity and let $M$ be an $R$-module such that $Nil(M)$ is a divided prime submodule of $M$. $M$ is called a Nonnil-Noetherian $R$-module if every nonnil ...  Read More

9. A SHORT PROOF OF A RESULT OF NAGEL

N. Shirmohammadi

Volume 3, Issue 2 , Winter and Spring 2016, Pages 211-215

Abstract
  Let $(R,fm)$ be a Gorenstein local ring and$M,N$ be two finitely generated modules over $R$. Nagel proved that if $M$ and $N$ are inthe same even liaison class, thenone has $H^i_{fm}(M)cong H^i_{fm}(N)$ for all $iIn this paper, we provide a short proof to this result.  Read More

10. ON THE VANISHING OF DERIVED LOCAL HOMOLOGY MODULES

M. Hatamkhani

Volume 3, Issue 2 , Winter and Spring 2016, Pages 217-225

Abstract
  Let $R$ be a commutative Noetherian ring, $fa$ anideal of $R$ and $mathcal{D}(R)$ denote the derived category of$R$-modules. For any homologically bounded complex $X$, we conjecture that$sup {bf L}Lambda^{fa}(X)leq$ mag$_RX$. We prove thisin several cases. This generalize the main result of Hatamkhani ...  Read More